# SDR RJEF20250601001

- Difficulty date: June 15, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N788AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8938
- Aircraft time: 16,808 hours, 5,317 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Control
- Part number: 31073110
- Part serial: 36968
- Condition: Failed
- Location: Zone 600
- Part time: 16,773 hours, 5,304 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

F/CTL R AILERON WITH OSCILATION AFTER TAKE OFF INCREASING WITH AIRSPEED INCREASE.THIS CONDITION PRODUCE HIGHT VIBRATION ON THE AC//REMOVED AND REPLACED AILERON SERVO CONTROL 33CE4 PER AMM A320 27-14-51-400-001-A TOOL USED QD2R200 SN 12046034907 02 NOV 2025 PN QD2FR75 SN 0915604364 TEST 24-14-00-710001 WAS PERFORMED TEST OK OF THE AILERON SYSTEM.
